Connections between B 2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, II
Compositio Mathematica, Volume 75 (1990) no. 3, pp. 271-285.
@article{CM_1990__75_3_271_0,
     author = {Urbanowicz, Jerzy},
     title = {Connections between $B_{2,\chi }$ for even quadratic {Dirichlet} characters $\chi $ and class numbers of appropriate imaginary quadratic fields, {II}},
     journal = {Compositio Mathematica},
     pages = {271--285},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {3},
     year = {1990},
     zbl = {0706.11059},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__75_3_271_0/}
}
TY  - JOUR
AU  - Urbanowicz, Jerzy
TI  - Connections between $B_{2,\chi }$ for even quadratic Dirichlet characters $\chi $ and class numbers of appropriate imaginary quadratic fields, II
JO  - Compositio Mathematica
PY  - 1990
SP  - 271
EP  - 285
VL  - 75
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__75_3_271_0/
LA  - en
ID  - CM_1990__75_3_271_0
ER  - 
%0 Journal Article
%A Urbanowicz, Jerzy
%T Connections between $B_{2,\chi }$ for even quadratic Dirichlet characters $\chi $ and class numbers of appropriate imaginary quadratic fields, II
%J Compositio Mathematica
%D 1990
%P 271-285
%V 75
%N 3
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1990__75_3_271_0/
%G en
%F CM_1990__75_3_271_0
Urbanowicz, Jerzy. Connections between $B_{2,\chi }$ for even quadratic Dirichlet characters $\chi $ and class numbers of appropriate imaginary quadratic fields, II. Compositio Mathematica, Volume 75 (1990) no. 3, pp. 271-285. http://www.numdam.org/item/CM_1990__75_3_271_0/

[1] B.C. Berndt: Classical theorems on quadratic residues, LEnseign. Math. 22 (1976), 261-304. | MR | Zbl

[2] G. Gras: Pseudo-mesures p-adiques associées aux fonctions L de Q, Manuscripta Math. 57 (1987), 373-415. | MR | Zbl

[3] G. Gras: Relations congruentielles linéaires entre nombres de classes de corps quadratiques, Acta Arithm. 52 (1989), 147-162. | MR | Zbl

[4] K. Hardy and K.S. Williams: A congruence relating the class numbers of complex quadratic fields, Acta Arithm. 47 (1986), 263-276. | MR | Zbl

[5] M. Lerch, Essai sur le calcul du nombre des classes de formes quadratiques binaires aux coefficients entiers, Acta Math. 29 (1905), 333-424. | JFM

[6] T. Nagell, Sur la distribution des nombres qui sont premiers avec un nombre entier donné, Archiv for Math. og Naturvidenskab B.XXXVIII, Nr 2 (1923). | JFM

[7] J. Urbanowicz: On the 2-primary part of a conjecture of Birch-Tate, Acta Arithm. 43 (1983), 69-81. | MR | Zbl

[8] J. Urbanowicz: Connections between B2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, I, Compositio Math. 75 (1990), 247-270. | Numdam | Zbl